SORRY

it has been a while since I have been on but I have had a nightmare two weeks. Taking max co-codomol for pain in back and legs it was even affecting my feet, well went to doc this morning, he asked Me if it was fibro or arthritis pain, how did I know all I know was it was severe pain and I needed help. He now has me on tramadol and co-codomol together. He did say that all this damp weather was not helping with the pain, tell me about it. A well I hope you all have a pain free day and I am sending gentle hugs to you all. Take care and keep well. Violet

4 Replies

oldestnewest
  • Hi Violet, Its horrible isnt it the pain! I am the same as you lower back,hips,legs and feet. I am at the docs tomorrow (again). glad you got on ok with the doc today and hopefully the painkillers will kick in soon and help with your pain.

    Take Care

    jo xx

  • hi gentle hugs to you , meds dont work for me i am thinking of coming off them . Next time i am gps i will have a word with her . Cant see point in taking them if they dont work xx

  • Hi Violet Hope the meds help. This weather is awful, has made the pain worse for me. Although TV have said should get better end of week, I wont hold them to it. soft hugs Marg xx

  • my GP took me off co/codamol when he put me on tramadol, said you cant take them together? I hope he is wrong because the tramadol do nothing for the pain. Sorry just thought I ought to say. best wishes Cazx

You may also like...